Aspirin, sodium bicarbonate, citric acid.
Each dry Alka-Seltzer tablet contains Aspirin/acetylsalicylic acid (buffered) 324 mg, sodium bicarbonate 1.737 g, citric acid 1.223 g. Each tablet contains 467 mg sodium.
For relief of headache and upset stomach, particularly due to too much to eat or drink; recommended especially before bed and again on arising. Fever discomforts of colds and flu/muscular aches and pains.
Adults: 2 tablets every 4 hours (up to 8 tablets in 24 hours). Do not take for more than 10 days.
Directions: Dissolve 2 tablets in a glass of water before drinking.
Repeat every 4 hours if necessary. Do not take more than 8 tablets in a 24-hour period.
Do not take this product if allergic to the active ingredients.
Not to be taken by persons under 16 years old unless prescribed by a doctor.
Do not take if the patient has asthma, persistent stomach problems, bleeding problems, during pregnancy or breast-feeding, or if the patient is taking medication for thinning the blood or for children/teenagers with chicken pox/influenza/fever, unless directed by a doctor.
Do not take if on a sodium restricted diet. Do not take this product if the patient has gastric/duodenal ulcers.
Do not take during pregnancy or breast-feeding unless directed by a doctor.
Possible side effects include gastrointestinal irritation, or rarely ulcers and allergic reactions.
Acetylsalicylic acid may increase the risk of gastrointestinal bleeding when taken simultaneously with corticosteroids or alcohol.
N02BA51 - acetylsalicylic acid, combinations excl. psycholeptics ; Belongs to the class of salicylic acids and derivatives agents. Used to relieve pain and fever.
Effervescent tab (lemon flavour) 20's.